# SDR DL757000345

- Difficulty date: February 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645DL
- Make and model: Boeing 757232
- Aircraft serial: 24216
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Condition: Damaged
- Location: Row 21
- Component: 0201875003
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 21 D, E, F EMERGENCY LIGHT INOP.  FOUND WIRE HARNESS DAMAGED.  REPLACED WIRE HARNESS, OPS NORMAL.
